MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Skin Irritation (2076)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any deviations or non-conformances are found, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported ¿inflammatory nodule, some visible¿ on their lower right jaw, above/upper lips and marionette region, 6 months after injection with one syringe of juvéderm volbella® xc.Treatment is noted as ciprofloxacin, doxycycline, prednisone, and hylenex.Two weeks after filler patient had a heart attack.Patient had shingles, a sinus and ear infection four months after injection, lasting for 3 months; these were determined to not be device related.Events are ongoing at this time.Patient was concomitantly injected with 2 syringes of juvéderm vollure¿ xc.This is the same event and the same patient reported under mdr id # 3005113652-2019-00535 (allergan (b)(4)).This mdr is being submitted for juvéderm volbella® xc.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8782575
Report Number3005113652-2019-00532
Device Sequence Number2665897
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2020
Device Catalogue Number95834
Device Lot NumberV15LA80151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR